# SDR SWAA093844

- Difficulty date: June 11, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 43,946 hours, 36,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: BR2013
- Condition: Faded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND EEPLS STRIP FADED BETWEEN ROW 12 TO ROW 22.  REMOVED AND REPLACED EEPLS PER MM.
